Repositorio de producción científica de la Universidad de Sevilla

Large subspaces of compositionally universal functions with maximal cluster sets

Opened Access Large subspaces of compositionally universal functions with maximal cluster sets

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Calderón Moreno, María del Carmen
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2012-02
Publicado en: Journal of Approximation Theory, 164 (2), 253-267.
Tipo de documento: Artículo
Resumen: Let (φn) be a sequence of holomorphic self-maps of a Jordan domain G in the complex plane. Under appropriate conditions on (φn), we construct an H(G)-dense linear manifold –as well as a closed infinite-dimensional linear manifold– all of whose non-zero functions have H(G)-dense orbits under the action of the sequence of composition operators associated to (φn). Simultaneously, these functions also present maximal cluster sets along each member of a large class of curves in G tending to the boundary.
Cita: Bernal González, L., Calderón Moreno, M.d.C. y Prado Bassas, J.A. (2012). Large subspaces of compositionally universal functions with maximal cluster sets. Journal of Approximation Theory, 164 (2), 253-267.
Tamaño: 162.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45729

DOI: 10.1016/j.jat.2011.10.005

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones